Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have fever and headache. Noticed pimple around vagina and anus. Using clotrimazole. What is causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3479 Questions
Question
I have had flu since 4 days ago (with very high fever, headaches and, etc). The first day I noticed a pimple in my anus area (a little painful), the second day it remained and I noticed a pimple inside the labia of my vagina, and also white fungus around it (I had yeast infection for more than a year, doctor prescribed clotrimazole), so I put some in the vaginal area, and the white fungus went away but the bumps were still there. The third day, the pimples on the anus turned into two, and they started to itch, and I had blood (a little brownish) discharge from my vagina. Right now I put clotrimazole in both vagina and anus area and I feel a little relieved and I could even say they are reduced. But I'm worried what might be the cause?
Posted Thu, 23 May 2013 in General Health
 
 
Answered by Dr. Raju A.T 55 minutes later
Hi,

Thanks for your query.

Based on the site involved, description of the lesions and the fact that the lesions are getting better with use of clotrimazole , I strongly suspect that the lesion you have could be due to fungal infection.

Do continue the Clotrimazole, this will cure the infection and help you to get rid of the infection permanently.

Do not scratch the lesions, this may result in spread of the infection from one site to other. Also take Tab Benadryl if the itching is intense.

Hope I answered your query.

Please let me know if there are any other concerns.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Have fever and headache. Noticed pimple around vagina and anus. Using clotrimazole. What is causing this? 5 minutes later
Dear Dr. XXXXXXX
Thank you very much for the helpful answer. I was really worried if I got herpes. I will continue using clotrimazole. I had another question, what's the cause of the brownish blood? Is it related to the yeast infection?

Regards,
XXXXXX
 
 
Answered by Dr. Raju A.T 46 minutes later
Hi,

Thanks for writing back.

Yes, yeast infections cause minor abrasion sin the vaginal mucosa which can bleed resulting in brownish discharge.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor